کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4650185 1342478 2007 16 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Graceful labellings of paths
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Graceful labellings of paths
چکیده انگلیسی

It is easily shown that every path has a graceful labelling, however, in this paper we show that given almost any path PP with nn vertices then for every vertex v∈V(P)v∈V(P) and for every integer i∈{0,…,n-1}i∈{0,…,n-1} there is a graceful labelling of PP such that vv has label ii. We show precisely when these labellings can also be αα-labellings. We then extend this result to strong edge-magic labellings. In obtaining these results we make heavy use of ππ-representations of αα-labellings and review some relevant results of Kotzig and Rosa.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 307, Issue 24, 28 November 2007, Pages 3161–3176
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت